# SDR NSVA2010236

- Difficulty date: December 25, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 277
- Aircraft time: 38,617 hours, 44,169 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LT DUCT OVERTEMP ILLUM SENT ROAD TRIP, REMOVED AND REPLACED DUAL TEMP CONTROL VALVE.  OPENED MEL 21-60-2 FOR AUTO MODE BEING INOP.
